Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Had diarrhea, vomiting, severe leg pain. What could be the reason?

My daughter,10. had diarrhea all day yesterday until around 6pm then started throwing up......that has continued through the night. Is she is complaining about severe leg pain in both legs - is the leg pain normal? her legs feel warm but her toes feel cooler than the legs. I haven't taken her temp but she hasn't felt super hot when kissed on the forehead.
Asked On : Wed, 17 Apr 2013
Answers:  1 Views:  114
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Gastroenterologist 's  Response
Thanks for posting your query.
It must be a stomach bug.
The leg pain probably could be due to electrolyte imbalance she must be having due to salt loss in stools Give her electrolyte solution like pedialyte.
Since her toes are cooler, which indicates fluid loss/dehydration, give her enough fluids including pedialyte and if there is no improvement, take her to ER.
Dr.Ratnakar Kini
Answered: Thu, 27 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor